Quantum stochastic calculus on full Fock modules. (English) Zbl 0973.46057

Let \(B\) be a \(C^*\)-algebra and let \(E\) be a two sided Hilbert \(B-B\)-module. The author considers the full Fock space \[ {\mathcal F}(E) = \bigoplus_{n=0}^\infty E^{\odot n} \] over \(E\), and constructs a (free) quantum stochastic calculus on \({\mathcal F}(E)\) in which all stochastic integrals exist as limits of Riemann sums. Conditions of existence, uniqueness, and unitarity are given for the solutions of quantum stochastic differential equations. Solutions of stochastic differential equations with “stationary and independent increments” are shown to be cocycles. Dilations of CP-semigroups with Christensen-Evans generators on arbitrary \(C^*\)-algebras are constructed without requiring the use of infinite degrees of freedom. In the particular case where \(G\) is a Hilbert space and \(B\) is the algebra \({\mathcal B}(G)\) of bounded linear operators on \(G\), the calculus on full Fock module reduces to quantum stochastic calculus on the product of the full Fock space with the initial space \(G\). As an other application it is shown that the calculus on full Fock module can include calculus on Boolean Fock space as a particular case.


46L60 Applications of selfadjoint operator algebras to physics
81S25 Quantum stochastic calculus
46L65 Quantizations, deformations for selfadjoint operator algebras
46H25 Normed modules and Banach modules, topological modules (if not placed in 13-XX or 16-XX)
Full Text: DOI


[1] Accardi, L.; Fagnola, F.; Quaegebeur, J., A representation-free quantum stochastic calculus, J. funct. anal., 104, 149-197, (1992) · Zbl 0759.60068
[2] Applebaum, D.; Hudson, R.L., Fermion Ito’s formula and stochastic evolutions, Comm. math. phys., 96, 473-496, (1984) · Zbl 0572.60052
[3] Arveson, W., Continuous analogues of Fock space. II. the central C*-algebra, J. funct. anal., 90, 138-205, (1990) · Zbl 0715.46039
[4] A. Ben Ghorbal, and, M. Schürmann, On the algebraic foundations of non-commutative probability theory, preprint, Nancy, 1999.
[5] B. V. R. Bhat, and, M. Skeide, Tensor product systems of Hilbert modules and dilations of completely positive semigroups, preprint. · Zbl 1002.46033
[6] Barnett, C.; Streater, R.F.; Wilde, I.F., The ito – clifford integral, J. funct. anal., 48, 172-212, (1982) · Zbl 0492.46051
[7] Christensen, E.; Evans, D.E., Cohomology of operator algebras and quantum dynamical semigroups, J. London math. soc., 20, 358-368, (1979) · Zbl 0448.46040
[8] Cuntz, J., Simple C*-algebras generated by isometries, Comm. math. phys., 57, 173-185, (1977) · Zbl 0399.46045
[9] Dieudonné, J., Grundzüge der modernen analysis 1, (1985), Deutscher Verlag Wissenschaften
[10] Fagnola, F., On quantum stochastic integration with respect to “free” noises, (), 285-304 · Zbl 0953.60527
[11] Fagnola, F.; Mancino, M., Free noise dilation of semigroups of countable state Markov processes, (), 149-163 · Zbl 0789.47026
[12] Fowler, N.J., Free E0-semigroups, Canad. J. math., 47, 744-785, (1995) · Zbl 0828.46058
[13] Goswami, D.; Sinha, K.B., Hilbert modules and stochastic dilation of a quantum dynamical semigroup on a von Neumann algebra, Comm. math. phys., 205, 377-403, (1999) · Zbl 0935.46055
[14] Hellmich, J.; Köstler, C.; Kümmerer, B., Stationary quantum Markov processes as solutions of stochastic differential equations, (), 217-229 · Zbl 0926.46048
[15] Hudson, R.L.; Parthasarathy, K.R., Quantum Ito’s formula and stochastic evolutions, Comm. math. phys., 93, 301-323, (1984) · Zbl 0546.60058
[16] Kümmerer, B.; Speicher, R., Stochastic integration on the Cuntz algebra O∞, J. funct. anal., 103, 372-408, (1992) · Zbl 0787.46052
[17] Kümmerer, B., Markov dilations on W*-algebras, J. funct. anal., 63, 139-177, (1985) · Zbl 0601.46062
[18] Lance, E.C., Hilbert C*-modules, (1995), Cambridge Univ. Press Cambridge
[19] Liebscher, V., A generalization of the conservation integral, (), 273-284 · Zbl 0940.60066
[20] Lindblad, G., On the generators of quantum dynamical semigroups, Comm. math. phys., 48, 119-130, (1976) · Zbl 0343.47031
[21] Y. G. Lu, A note on free stochastic calculus on Hilbert modules, preprint, Rome, 1994.
[22] Mohari, A.; Sinha, K.B., Quantum stochastic flows with infinite degrees of freedom and countable state Markov processes, Sankhya ser. A, 52, 43-57, (1990) · Zbl 0719.60126
[23] Parthasarathy, K.R., An introduction to quantum stochastic calculus, (1992), Birkhäuser Basel · Zbl 0751.60046
[24] Paschke, W.L., Inner product modules over B*-algebras, Trans. amer. math. soc., 182, 443-468, (1973) · Zbl 0239.46062
[25] Pimsner, M.V., A class of C*-algebras generalizing both cuntz – krieger algebras and crossed products by {\bfz}, (), 189-212 · Zbl 0871.46028
[26] Schürmann, M., Non-commutative probability on algebraic structures, Probability measures on groups and related structures XI, (1995), World Scientific Singapore, p. 332-356 · Zbl 0920.60058
[27] M. Skeide, A note on Bose \(Z\)-independent random variables fulfilling q-commutation relations, preprint. · Zbl 1052.81059
[28] M. Skeide, Generalized matrix C*-algebras and representations of Hilbert modules, Proc. Roy. Irish Acad, in press. · Zbl 0972.46038
[29] Skeide, M., Hilbert modules in quantum electro dynamics and quantum probability, Comm. math. phys., 192, 569-604, (1998) · Zbl 0928.46063
[30] Skeide, M., Quantum stochastic calculus on full Fock space, (), 369-379 · Zbl 0978.46040
[31] Skeide, M., A central limit theorem for Bose \(Z\)-independent quantum random variables, Infinite dimen. anal. quantum probab. related topics, 2, 289-299, (1999) · Zbl 0989.46036
[32] Speicher, R., Stochastic integration on the full Fock space with the help of a kernel calculus, Publ. res. inst. math. sci., 27, 149-184, (1991) · Zbl 0728.60060
[33] Speicher, R., On universal products, Fields institute communications, (1997), Amer. Math. Sci Providence, p. 257-266 · Zbl 0877.46044
[34] Speicher, R., Combinatorial theory of the free product with amalgamation and operator-valued free probability theory, Mem. amer. math. soc., 627, (1998) · Zbl 0935.46056
[35] Voiculescu, D., Dual algebraic structures on operator algebras related to free products, J. operator theory, 17, 85-98, (1987) · Zbl 0656.46058
[36] Voiculescu, D., Operations on certain non-commutative operator-valued random variables, Astérisque, 232, 243-275, (1995) · Zbl 0839.46060
[37] von Waldenfels, W., An approach to the theory of pressure broadening of spectral lines, () · Zbl 0279.60098
[38] Wegge-Olsen, N.E., K-theory and C*-algebras, (1993), Oxford Univ. Press London
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.